# SDR IPXA2020102361599

- Difficulty date: October 1, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7026503
- Condition: Corroded
- Location: Bs 1871
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C AFT CARGO LONGERON 38 RT IS CORRODED AT STA 1871.  REPAIRED CORRODED LONGERON 38 RT AND REPLACED SPLICE FITTING BETWEEN STA 1863.125 TO 1878.8, IAW VT-SAA EA 011-5310-01-*A8609 REV I/R AND UPS EO MD11-5310-78270-A.  (MAJOR)
